×

zbMATH — the first resource for mathematics

Approximation en graphe d’une évolution discontinue. (French) Zbl 0407.41008

MSC:
41A25 Rate of convergence, degree of approximation
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] 1. J. J. MOREAU, Multiapplications à rétraction finie., Ann. Scuola Norm. Sup.Pisa, Cl. Sc, serie IV, 1, 1974, p. 169-203. Zbl0306.54024 MR377812 · Zbl 0306.54024 · numdam:ASNSP_1974_4_1_3-4_169_0 · eudml:83675
[2] 2. J. J. MOREAU, Sur les mesures différentielles de fonctions vectorielles et certains problèmes d’évolution, C.R. Acad. Se, Paris, 282, série A-B, 1976, p. 837-840. Zbl0329.34050 MR405100 · Zbl 0329.34050
[3] 3. J. J. MOREAU, Evolution Problem Associated with a Moving Convex Set in a Hilbert Spaces, J. Diff. Equ. 26, 1977, p. 347-374. Zbl0356.34067 MR508661 · Zbl 0356.34067 · doi:10.1016/0022-0396(77)90085-7
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.